Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Jacobian elliptic functions and minimal surfaces


Author: Faruk F. Abi-Khuzam
Journal: Proc. Amer. Math. Soc. 123 (1995), 3837-3849
MSC: Primary 53A10; Secondary 33E05
MathSciNet review: 1301004
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using Jacobian elliptic functions we construct families of complete immersed minimal surfaces, with one, two or three ends and a non-trivial symmetry group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53A10, 33E05

Retrieve articles in all journals with MSC: 53A10, 33E05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1301004-5
Article copyright: © Copyright 1995 American Mathematical Society